# SDR CA960723502

- Difficulty date: April 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Failed
- Location: Right Outb Flap
- Part time: 2,875 hours
- Component: Cndair
- Stage of operation: TX
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING FLAP RETRACTION FAILED AT 14 DEGREES. CHANGED RIGHT WING OUTBAORD FLAP INBOARD SCREW JACK ACTUATOR DUE TO HIGH FRICTION. ALSO CHANGED FLAP P.D.U.
